# SDR FDEA201906191478

- Difficulty date: June 19, 2019
- Submitted: July 3, 2019
- Operation: Air carrier
- Aircraft: N972FD
- Make and model: Boeing 757-28A
- Aircraft serial: 28203
- Aircraft time: 59,873 hours, 20,966 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: 113N333314
- Condition: Cracked
- Location: Te Flap
- Component: Flap
- Component part number: 113N30024
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT O/B AFT FLAP, O/B AUX TRACK FAIRING BRACKET IS CRACKED REPLACED RT O/B AFT FLAP O/B AUX TRACK FAIRING BRACKET IAW SRM 51-40-02 AFTER FABRICATION OF NEW BRACKET IAW DRAWING# 113N3333 AND GMM-7-0-1001.
